Alert archive / North Carolina / Special Weather Statements in 2017
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Jul 23, 2017, 4:21 PM EDT for Anson County, Stanly County, North Carolina. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2017, 4:21 PM EDT (20:21 UTC)
- Expired
- Jul 23, 2017, 5:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Raleigh, NC
Counties Anson County, NC, Stanly County, NC
The radar
The Columbia radar (KCAE), 158 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 636 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1607 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
421
WWUS82 KRAH 232021
SPSRAH
Special Weather Statement
National Weather Service Raleigh NC
421 PM EDT SUN JUL 23 2017
NCZ073-083-232115-
Stanly NC-Anson NC-
421 PM EDT SUN JUL 23 2017
...STRONG THUNDERSTORMs WILL AFFECT ANSON AND SOUTHERN STANLY
COUNTIES UNTIL 515 PM EDT...
At 421 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fairview In Union County, or 11 miles north of Monroe, moving
southeast at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Wadesboro, Ansonville, Fairview In Union County, Polkton, Locust,
Norwood, Oakboro, Stanfield, Lilesville and Morven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This thunderstorm is producing an excessive amount of deadly cloud to
ground lightning. Seek shelter indoors and stay away from windows. If
you cannot seek shelter indoors, an enclosed vehicle can provide safe
shelter. Deadly lightning strikes can occur well ahead of an
approaching storm, prior to the arrival of rain and wind.
&&
LAT...LON 3537 8038 3528 8009 3524 8009 3518 8005
3514 8008 3511 8007 3508 8000 3512 7995
3512 7992 3506 7991 3481 7992 3482 8032
3519 8028 3520 8030 3518 8030 3517 8035
3518 8037 3516 8044 3518 8051
TIME...MOT...LOC 2021Z 298DEG 36KT 3515 8050
$$
23What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Jul 23, 3:59 PM EDT, 22 minutes earlier.
Area forecast discussion, Jul 23, 3:59 PM EDT, 22 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 359 PM EDT Sun Jul 23 2017 .SYNOPSIS... A Piedmont trough will extend from Virginia into South Carolina through Tuesday. A cold front will drop south into North Carolina on Tuesday and then stall across the region on Wednesday and Thursday. && .NEAR TERM /THROUGH TONIGHT/... As of 300 PM Sunday... Dangerously hot conditions will continue across central NC through this evening. The latest surface analysis shows a Piedmont trough extending southwest across the Carolinas. A southwesterly flow at the surface is present across much of central NC with surface dewpoints in the mid 70s. Further aloft, the subtropical ridge is well established across the subtropical Atlantic with other ridging across the western US with troughiness in place across Great Lakes and Mid Atlantic. A notable short wave trough will drop into the western OH Valley this evening. The air mass across central NC is generally moderately to strongly unstable with current MLCAPE values ranging from 1500-3000 J/Kg. Scattered convection has developed in proximity to the Piedmont trough and across the southern Piedmont/Yadkin Valley area in a region of 925 hPa convergence. In general, this convection will move and transition slowly southeast with the greatest coverage across our southwest. Another band of convection/MCS may develop ahead of the OH Valley shortwave which could move into the area from the northwest around and after midnight. Much lower confidence on how that will play out given all of the features that will evolve ahead of it but it's one to watch. The main risk today will be damaging downburst winds given the profile and DCAPE values of 1200 J/kg and dangerous lightning given the abundant CAPE and higher values of NCAPE and CAPE in the -10 to -30C layer. The slow moving and back building nature of the storms will lead to some locally very heavy rain. After highs reach the 94 to 101 range today, lows tonight will range from 73 in the Triad to 80 near Fayetteville. -Blaes && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... As of 145 PM Sunday... Broad cyclonic flow will persist across the Mid Atlantic and Northeast on Monday and Monday night. The upper-level trough axis will shift east during the period, allowing a weak surface cold front to move into central NC Monday night and then stall. Heights at 500 hPa actually increase a bit but widespread moisture should result in a fair amount of cloudiness, especially in the mid and high levels. Depending on how convection evolves late tonight, some widely scattered showers and storms may be ongoing on Monday morning, especially across the south and east. Additional, mainly scattered storms are apt to redevelop during the midday and especially afternoon hours with the greatest coverage across the southern and eastern Piedmont and in the Coastal Plain. More limited coverage is expected across the western Piedmont and Triad. Central NC is outlooked in the general thunder category by SPC. While no organized convection is expected, can't rule out a stronger storm given the higher CAPE and slightly stronger flow. Low-level thickness values drop about 7 to 10m across the area compared to today which combined with the cloud cover should result in highs about 2 to 4 degrees cooler than today but a few degrees warmer than previously forecast for Monday. This should result in highs in the 93 to 98 range, providing heat index values of 97-104, close but not reaching criteria, except in an isolated spot of two. For now, plan to hold off on any heat advisories and have coordinated with most of our neighboring WFOs, but we will be close to the threshold and given the multiple days of of heat issues already experienced, the mid shift will need to consider issuing an advisory. It will remain muggy on Monday night with lows in the 73 to 78 range. -Blaes && .LONG TERM /TUESDAY THROUGH SUNDAY/... As of 355 PM Sunday... Long range guidance continues to indicate that shortwave energy will stall over the Southeast mid-week as an upper level ridge extends eastward from the Central Plains to the Carolinas. NW flow aloft is expected to strengthen over the region late this week through this weekend as an upper level ridge amplifies over the Rockies and shortwave energy digs SE across the Great Lakes. At this time, expect at or slightly below normal temperatures in association with increased cloud cover and an increased potential for convection, though uncertainty is greater than average in such a synoptic pattern. -Vincent && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... As of 200 PM Sunday... 24-Hour TAF period...Outside of scattered convection across the area, expect mainly VFR conditions through the TAF period across central NC. Scattered thunderstorms are apt to initially develop in an arc from near Roanoke Rapid southwest to just south of Raleigh to near Lexington and then shift south and east during the mid and late afternoon hours. Additional convection may move southeast across central NC later this evening or overnight resulting from storms that may develop across the higher elevations or possibly triggered by a short wave moving into the OH Valley. Given limited thunderstorm coverage now and uncertainty about storms later this evening, we've omitted the inclusion of TSRA from the TAFs and just used higher end SHRA. A southwesterly flow generally around 5 to 10 kts with occasional gusts to 14 to 18kts this afternoon will relax this evening. Looking ahead... Mainly VFR conditions expected through the work week with scattered mainly afternoon and evening showers and thunderstorms. This could result in some restrictions in morning fog/stratus or storms with the greatest risk late in the work week. -Blaes && .CLIMATE... RDU Records: Date | High Year | High Min Year ------------------------------------------ 23 July | 105 1952 | 78 2011 24 July | 101 2011 | 79 2011 GSO Records: Date | High Year | High Min Year ------------------------------------------ 23 July | 99 1952 | 78 2010 24 July | 99 1914 | 78 2010 FAY Records: Date | High Year | High Min Year ------------------------------------------- 23 July | 103 2011 | 79 1998 24 July | 105 1952 | 79 1945 && .RAH WATCHES/WARNINGS/ADVISORIES... Excessive Heat Warning until 7 PM EDT this evening for NCZ010- 011-026>028-041>043-077-078-085-086-088-089. Heat Advisory until 7 PM EDT this evening for NCZ007>009- 021>025-038>040-073>076-083-084. && SYNOPSIS...BLAES NEAR TERM...BLAES SHORT TERM...BLAES LONG TERM...Vincent AVIATION...BLAES CLIMATE...RAH
Hazardous weather outlook, Jul 23, 2:59 PM EDT, 1 hour 22 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 259 PM EDT Sun Jul 23 2017 NCZ007>009-021>025-038>040-073>076-083-084-241900- Person-Granville-Vance-Forsyth-Guilford-Alamance-Orange-Durham- Davidson-Randolph-Chatham-Stanly-Montgomery-Moore-Lee-Anson-Richmond- 259 PM EDT Sun Jul 23 2017 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Scattered strong to severe thunderstorms are possible this afternoon through tonight. The primary threat will be damaging downburst winds, excessive deadly lightning and locally heavy rain. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ010-011-026>028-041>043-077-078-085-086-088-089-241900- Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson-Harnett- Wayne-Scotland-Hoke-Cumberland-Sampson- 259 PM EDT Sun Jul 23 2017 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. Scattered strong to severe thunderstorms are possible this afternoon through tonight. The primary threat will be damaging downburst winds, excessive deadly lightning and locally heavy rain. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Heat index values will approach 105 degrees on Monday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 23, 3:24 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Raleigh NC
324 PM EDT SUN JUL 23 2017
NCZ077-232015-
Harnett NC-
324 PM EDT SUN JUL 23 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HARNETT COUNTY
UNTIL 415 PM EDT...
At 323 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pope AFB, or 8 miles northwest of Fort Bragg. This storm was nearly
stationary.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Anderson Creek, Timberlake and Pineview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
LAT...LON 3521 7913 3524 7917 3526 7920 3529 7919
3532 7915 3534 7909 3535 7903 3533 7898
3530 7893 3526 7891 3522 7892 3522 7893
3521 7898 3521 7900 3519 7910
TIME...MOT...LOC 1923Z 243DEG 3KT 3525 7906
VINCENTSpecial weather statement, Jul 23, 3:47 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Raleigh NC
347 PM EDT SUN JUL 23 2017
NCZ083-232030-
Anson NC-
347 PM EDT SUN JUL 23 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ANSON COUNTY UNTIL
430 PM EDT...
At 347 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sturdivants, or 13 miles east of Monroe, moving east at 5 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Polkton, Peachland and White Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3505 8029 3506 8009 3481 8015 3481 8024
3483 8032
TIME...MOT...LOC 1947Z 279DEG 5KT 3496 8031
77Special weather statement, Jul 23, 3:49 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Raleigh NC
349 PM EDT SUN JUL 23 2017
NCZ086-232030-
Hoke NC-
349 PM EDT SUN JUL 23 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HOKE COUNTY UNTIL 430 PM
EDT...
At 349 PM EDT, Doppler radar was tracking a strong thunderstorm near
Aberdeen, or 8 miles south of Southern Pines. This storm was nearly
stationary.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Raeford, Silver City, Bowmore and Ashley Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3494 7935 3497 7937 3503 7945 3505 7946
3516 7933 3517 7931 3518 7930 3521 7925
3521 7923 3520 7921 3519 7918 3488 7922
TIME...MOT...LOC 1949Z 278DEG 2KT 3506 7937
77Special weather statement, Jul 23, 4:02 PM EDT, 19 minutes before
Special Weather Statement National Weather Service Raleigh NC 402 PM EDT SUN JUL 23 2017 NCZ088-232100- Cumberland NC- 402 PM EDT SUN JUL 23 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CUMBERLAND COUNTY UNTIL 500 PM EDT... At 402 PM EDT, Doppler radar was tracking a strong thunderstorm near Fort Bragg. This storm was nearly stationary. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain and minor flooding and deadly cloud to ground lightning will also be possible with this storm. Locations impacted include... Fayetteville, Fort Bragg, Pope AFB, Spring Lake, Eastover, Bonnie Doone and Vander. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 50 mph are capable of knocking down small or weakened trees and blowing around trash cans, potted plants, lawn furniture and other light outdoor objects. Locally heavy rain will quickly reduce visibility and result in ponding of water on roadways, standing water in low lying areas, and minor flooding of creeks, streams, and areas of poor drainage. Drivers are urged to slow down and use extra caution to avoid hydroplaning, especially in urban areas where prolonged heavy rain can quickly lead to flooding. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3503 7906 3517 7904 3523 7877 3494 7880 TIME...MOT...LOC 2002Z 273DEG 3KT 3509 7897 77
Special weather statement, Jul 23, 4:13 PM EDT, 8 minutes before
Special Weather Statement National Weather Service Raleigh NC 413 PM EDT SUN JUL 23 2017 NCZ042-077-078-088-089-232115- Johnston NC-Sampson NC-Harnett NC-Wayne NC-Cumberland NC- 413 PM EDT SUN JUL 23 2017 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN WAYNE... NORTHWESTERN SAMPSON...SOUTHEASTERN HARNETT...NORTH CENTRAL CUMBERLAND AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 515 PM EDT... At 413 PM EDT, Doppler radar was tracking a line of strong thunderstorms along a line extending from 8 miles southeast of Benson to near Godwin. Movement was east at 25 mph. Wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Dunn, Benson, Godwin, Erwin, Newton Grove, Linden, Hobbton, Spivey's Corner and Grantham. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 50 mph are capable of knocking down small or weakened trees and blowing around trash cans, potted plants, lawn furniture and other light outdoor objects. Locally heavy rain will quickly reduce visibility and result in ponding of water on roadways, standing water in low lying areas, and minor flooding of creeks, streams, and areas of poor drainage. Drivers are urged to slow down and use extra caution to avoid hydroplaning, especially in urban areas where prolonged heavy rain can quickly lead to flooding. Cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3543 7806 3515 7828 3523 7879 3540 7851 TIME...MOT...LOC 2013Z 259DEG 20KT 3533 7842 3525 7863 77
Special weather statement, Jul 23, 4:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
421 PM EDT SUN JUL 23 2017
NCZ073-083-232115-
Stanly NC-Anson NC-
421 PM EDT SUN JUL 23 2017
...STRONG THUNDERSTORMs WILL AFFECT ANSON AND SOUTHERN STANLY
COUNTIES UNTIL 515 PM EDT...
At 421 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fairview In Union County, or 11 miles north of Monroe, moving
southeast at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Wadesboro, Ansonville, Fairview In Union County, Polkton, Locust,
Norwood, Oakboro, Stanfield, Lilesville and Morven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This thunderstorm is producing an excessive amount of deadly cloud to
ground lightning. Seek shelter indoors and stay away from windows. If
you cannot seek shelter indoors, an enclosed vehicle can provide safe
shelter. Deadly lightning strikes can occur well ahead of an
approaching storm, prior to the arrival of rain and wind.
&&
LAT...LON 3537 8038 3528 8009 3524 8009 3518 8005
3514 8008 3511 8007 3508 8000 3512 7995
3512 7992 3506 7991 3481 7992 3482 8032
3519 8028 3520 8030 3518 8030 3517 8035
3518 8037 3516 8044 3518 8051
TIME...MOT...LOC 2021Z 298DEG 36KT 3515 8050
23The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 12:39 PM EDT | Special Weather Statement | RAH | Halifax | 51 min |
| Jul 23, 2:00 PM EDT | Special Weather Statement | RAH | Moore | 30 min |
| Jul 23, 2:06 PM EDT | Special Weather Statement | RAH | Stanly | 39 min |
| Jul 23, 2:20 PM EDT | Areal Flood Advisory | RAH | Stanly | 115 min |
| Jul 23, 2:32 PM EDT | Special Weather Statement | RAH | Stanly | 43 min |
| Jul 23, 2:44 PM EDT | Special Weather Statement | RAH | Montgomery | 46 min |
| Jul 23, 2:50 PM EDT | Special Weather Statement | RAH | Cumberland | 40 min |
| Jul 23, 3:14 PM EDT | Special Weather Statement | RAH | Moore | 46 min |
| Jul 23, 3:21 PM EDT | Special Weather Statement | RAH | Richmond | 39 min |
| Jul 23, 3:24 PM EDT | Special Weather Statement | RAH | Harnett | 51 min |
| Jul 23, 3:43 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore, Richmond | 77 min |
| Jul 23, 3:47 PM EDT | Special Weather Statement | RAH | Anson | 43 min |
| Jul 23, 3:49 PM EDT | Special Weather Statement | RAH | Hoke | 41 min |
| Jul 23, 3:55 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 65 min |
| Jul 23, 4:02 PM EDT | Special Weather Statement | RAH | Cumberland | 58 min |
| Jul 23, 4:13 PM EDT | Special Weather Statement | RAH | Johnston | 62 min |
| Jul 23, 4:14 PM EDT | Areal Flood Advisory | RAH | Hoke, Moore, Richmond, Scotland | 3 hr |
| Jul 23, 4:25 PM EDT | Special Weather Statement | RAH | Forsyth | 50 min |
| Jul 23, 4:27 PM EDT | Special Weather Statement | RAH | Davidson | 48 min |
| Jul 23, 4:35 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke | 70 min |
| Jul 23, 4:38 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 52 min |
| Jul 23, 4:49 PM EDT | Flash Flood Warning | RAH | Hoke, Moore, Richmond, Scotland | 3 hr |
| Jul 23, 4:57 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 66 min |
| Jul 23, 5:09 PM EDT | Special Weather Statement | RAH | Chatham | 51 min |
| Jul 23, 5:25 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 49 min |
| Jul 23, 5:26 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Orange, Wake | 64 min |
| Jul 23, 5:31 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 18 min |
| Jul 23, 5:46 PM EDT | Special Weather Statement | RAH | Nash | 44 min |
| Jul 23, 5:54 PM EDT | Special Weather Statement | RAH | Cumberland | 66 min |
| Jul 23, 5:55 PM EDT | Special Weather Statement | RAH | Sampson | 65 min |
| Jul 23, 6:11 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Franklin, Granville, Halifax, Nash, Wake and 1 more | 79 min |
| Jul 23, 6:23 PM EDT | Areal Flood Advisory | RAH | Alamance, Chatham, Durham, Orange, Wake | 3 hr |
| Jul 23, 6:34 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Wake | 56 min |
| Jul 23, 6:56 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 44 min |
| Jul 23, 7:24 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Franklin, Halifax, Johnston, Nash, Wilson | 81 min |
| Jul 23, 7:39 PM EDT | Special Weather Statement | RAH | Johnston | 66 min |
Nearby
Special Weather Statements in North Carolina, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.